A density problem for Sobolev spaces on Gromov hyperbolic domains
Koskela, P., Rajala, T., & Zhang, Y. (2017). A density problem for Sobolev spaces on Gromov hyperbolic domains. Nonlinear Analysis: Theory, Methods and Applications, 154, 189-209. https://doi.org/10.1016/j.na.2016.07.007
Published inNonlinear Analysis: Theory, Methods and Applications
© 2016 Elsevier Ltd. This is a preprint version of an article whose final and definitive form has been published by Elsevier. Published in this repository with the kind permission of the publisher.
We prove that for a bounded domain Ω ⊂ Rn which is Gromov hyperbolic with respect to the quasihyperbolic metric, especially when Ω is a finitely connected planar domain, the Sobolev space W1, ∞(Ω) is dense in W1, p(Ω) for any 1 ≤ p < ∞. Moreover if Ω is also Jordan or quasiconvex, then C∞(Rn) is dense in W1, p(Ω) for 1 ≤ p < ∞.
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland
Funding program(s)Academy Research Fellow, AoF
Additional information about fundingAll authors were partially supported by the Academy of Finland (271983 and 274372).
Showing items with similar title or keywords.
Lammi, Päivi (University of Illinois, 2011)We prove that if a metric space satisfies a suitable growth condition in the quasihyperbolic metric and the Gehring–Hayman theorem in the original metric, then the inner boundary of the space is homeomorphic to the Gromov ...
Nandi, Debanjan; Rajala, Tapio; Schultz, Timo (Springer Netherlands, 2019)We show that in a bounded simply connected planar domain Ω the smooth Sobolev functions Wk,∞(Ω) ∩ C∞(Ω) are dense in the homogeneous Sobolev spaces Lk,p(Ω).
Koskela, Pekka; Lammi, Päivi; Manojlovic, Vesna (Societe Mathematique de France; École normale supérieure, 2014)We characterize Gromov hyperbolicity of the quasihyperbolic metric space (\Omega,k) by geometric properties of the Ahlfors regular length metric measure space (\Omega,d,\mu). The characterizing properties are called the ...
Zhang, Yi (University of Jyväskylä, 2017)This doctoral thesis deals with geometric characterizations of bounded planar simply connected Sobolev extension domains. It consists of three papers. In the ﬁrst and third papers we give full geometric characterizations ...
Koskela, Pekka; Koski, Aleksis; Onninen, Jani (Elsevier Inc., 2020)Given the planar unit disk as the source and a Jordan domain as the target, we study the problem of extending a given boundary homeomorphism as a Sobolev homeomorphism. For general targets, this Sobolev variant of the ...